Ukrainian Mathematical Journal

, Volume 20, Issue 1, pp 59–70 | Cite as

Relationships between the sets of Lebesgue-Banach and Lebesgue-Orlicz points for functions from an Orlicz space

  • D. V. Salekhov


Orlicz Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. A. Krasnosel'skii and Ya. B. Rutnitskii, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    D. V. Salekhov, Lebesgue-Orliez Points, Dokl. Akad. Nauk SSSR,116, No. 3 (1957).Google Scholar
  3. 3.
    D. V. Salekhov, More on Lebesgue-Orlicz Points, Ukrainsk. Matern. Zh.,17, No.4 (1965).Google Scholar
  4. 4.
    D. V. Salekhov and E. M. Semenov, Lebesgue-Banach Points, Usp. Matem. Nauk,20, No. 6 (126) (1965).Google Scholar
  5. 5.
    T. Ando, On Products of Orlicz Spaces, Math. Ann.,140, 174–186.Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • D. V. Salekhov
    • 1
  1. 1.Voronezh Construction Engineering InstituteUSSR

Personalised recommendations